欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Triadic Synchrony: Application of Multiple Wavelet Coherence to a Small Group Conversation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1477-1483
       
 
Existence of Positive Solutions to Semipositone Fractional Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1484-1489
       
 
Finite Elements Based on Deslauriers-Dubuc Wavelets for Wave Propagation Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1490-1497
       
 
Dirichlet Averages, Fractional Integral Operators and Solution of Euler-Darboux Equation on Hölder Spaces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1498-1503
       
 
About the Mean Difference of the Inverse Normal Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1504-1509
       
 
Attractor-Based Simultaneous Design of the Minimum Set of Control Nodes and Controllers in Boolean Networks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1510-1520
       
 
Mathematical Study of Dengue Disease Transmission in Multi-Patch Environment

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1521-1533
       
 
The Statistical Experimental Design for Chemical Reactors Modeling

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1534-1546
       
 
On Henig Regularization of Material Design Problems for Quasi-Linear <i>p</i>-Biharmonic Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1547-1570
       
 
Green’s Function for the Quartic Oscillator

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 14 Page: 1571-1579